# SDR MZZA98024

- Difficulty date: December 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - NR 2 SLAT ASSY HAS TWO CRACKS AT THERMAL ANTI-ICE DUCT CUTOUT IN AFT LOWER SKIN ATTACH ANGLE AT SLAT STATION 271.  CRACKS STOP DRILLED AND DOUBLER INSTALLED IAW ECRA 5750-02875.  (M)
